# SDR CA050328002

- Difficulty date: March 23, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 4,602 hours
- Engine: Allsn 250C47B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Part number: 23064570
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) COMBUSTION LINER FOUND CRACKED WHEN REMOVED DURING UNRELATED SCHEDULED MAINTENANCE. NO CRACKS ALLOWED IN SUBJECT AREA. THIS IS AN ON GOING PROBLEM WITH THIS PART.
